MathSciNet Relay Station
MathSciNet bibliographic data
MR1651906 (99k:60052) 60F05 (60E10 60F25 60G50)
Borisov, I. S.; Panchenko, D. A.; Skilyagina, G. I. On minimal smoothness conditions for asymptotic expansions of moments in the CLT. Siberian Adv. Math. 8 (1998), no. 1, 80–95.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement